| Model Number |
MS1-4570S |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
03/21/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The rods were received for functional and visual testing and the reported event was confirmed.He root cause of the reported event may be related to the missing o-ring.
Event or Problem Description
Information was received that a revision procedure was performed on (b)(6) 2019.Based on engineering review performed on march 10 2020, it was identified that the rod had a compromised o-ring.There was no patient injury reported.